Jump to content

Search the Community

Showing results for tags 'celexa withdrawal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello everyone, I hope I am making this correctly. Im 30 years old, have been on Celexa since ~2007 for depression. Please bear with me as my memory is HORRIBLE and I don't know how accurate my information will be. Initial dose was 10mg(I believe), was told it would be for a short period of time and then I would go off them. Doctor increased in time to 20mg, this worked for many years. At some point I felt I was having issues and my doctor put me up to 40mg. Unsuccessfully tried to go off with doctors orders a few times. I have a new doctor & also a therapist(this is new to me). My new doctor wanted to put me on a different medication and prescribed me wellbutrin suggested tapering off 40mg to 20mg, 20mg for a week, 10mg for a week, then nothing for a week and start new meds. I had horrible symptoms after 2 days on 20mg. My therapist told me that was way too fast so went to 30mg, i did that until I stopped having brain zaps about 2 weeks, then the same for 20mg about 2 weeks, and then I think I did 3 weeks on 10mg. i felt okay on 10mg and wasnt sure if I needed to go on a different med (have heard wellbutrin is bad if you have anxiety already). My therapist suggested I go to 0mg for a while to get a "baseline" of how I feel if u need meds or not. Have had 0mg for 2 or 3 weeks and was fine until December 23 when I started to feel extremely sore, headache that wouldn't go away and dizzy. Dec 24th - 28th was even worse with dizziness that I couldn't barely do anything (pretty much missed Christmas) but also crazy sad and anxious for no reason. December 29th started with brain zaps on top of everything else. I made a post on reddit about it and was told by a fellow celexa user that this website really helped them and they had tapered too fast and had withdrawal issues for 8 months before going back on celexa and is half way through a 2 year taper down the right way. I am a bit stubborn and have fought not wanting to go back on celexa, but I'm starting to think I should and try tapering again much slower. Sorry my post was so long
  2. First of all, so glad I found this forum. 😀 I've been on 10 mg of Celexa for 2.5-Ish Years. I was very glad in the beginning because I was having a lot of anxiety (menopause, aging parent). My GP didn’t seem too keen to put me on it, he did it because I asked him to. Over last couple of years I’ve developed a few concerning symptoms that I believe are a direct result of the Celexa. The number one symptom is tinnitus. I’ve had a mild form of tinnitus since forever. Since I started Celexa, the tinnitus has worsened to the point of driving me crazy (been to a specialist and tinnitus is incurable so basically have to live with the constant high pitched screaming in my head). Just found out via the inter web that Celexa is not a recommended drug for tinnitus sufferers. Hmmm. Dizziness. I’m still able to function, drive, work, etc., but ANNOYING So, I decided to go off Celexa about 2 weeks ago. Read all about tapering, so started by taking 9mg for about a week, then reduced to 5mg for 5 days. Things are going well, why not just stop all together? So, for the last 7 days I’ve been off of Celexa, and have only prayed for death 2 times! My withdrawal symptoms so far seem to be physical in nature. No depression (wasn’t really depressed before, just anxious), and no more anxious than usual. Flu like symptoms. Those are the times I think I am literally going to die. So happy that I didn’t die when I feel good two hours later. Then the symptoms hit me again. Ugg. Dizziness. Oh joy. However, I was dizzy on the Celexa so I’m used to it.. Insomnia. Not prepared for that one. I averaged 7 hours before asleep but now I’m only getting 4. Headaches Brain zaps. Wow, these are amazing and awful Tinnitis to the power of 10. I think my tinnitus has developed tinnitus! i know I shouldn’t have gone cold turkey, but I’m just going to gut it out because the fact that a dependence on a drug would do this to my body terrifies me. There’s no way I could get one of those pills past my lips again. I realize that I could have all these horrible physical symptoms for days, weeks or many months (I’ve read that everybody’s journey is different). I think I’m willing to do that (probably because as I’m writing this, the body pain is tolerable). I've read that 5-htp can help for a while, so I bought a bottle and took my first dose tonight. I also took magnesium supplement and B vitamins. I’m also an intermittent faster (18:6), but I’m going to stop that until the flu symptoms cease. (I started the intermittent fasting to help lower my liver enzymes-don’t know if it did or did not as I’ve had no blood work done since idk when.) I'm looking forward to learning from my fellow withdrawal-ers, and hoping I can contribute to help others as well.
  3. Hello, My name is Mark and I am so happy to have found this site. I've been lurking about for a while and decided it was time to join. I have been on Prozac and/or Celexa since 1993. There were a mix of others such a Remeron which I had to quit or it was going to kill me. I have tried cold turkey from Prozac once and that was quite enough. This December (2015) I decide to start a taper from Celexa 40mg. I did this by 5mg increments. I made it to 20mg and had to go back up to 30 mg which is where I am now. Other than anxiety (with a constant state of fearfulness over ridiculous things) and digestive issues I am doing fairly well. I have been at this dose for 5 weeks and feel it is time to try again. I am not happy about continuing and am quite scared. I am a 52 year old male who has been through a lot in life and thought this would be a cake walk. OOOOPS! I am scared, but, have hope. Reading the forums has helped me tremendously. Thank you to all who post here. I wish you all the very best.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy